# SDR DALA2019102706187

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 71,552 hours, 9,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Condition: Cracked
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DURING ACCOMPLISHMENT OF WC 5332-2003, CRACK INDICATIONS WERE FOUND ON DOOR 3R TORSION BOX STRINGER S-14R AT FR 53.8, S-15L AT FR 53.5 AND S-15R AT 53.5 DURING SURFACE HFEC INSPECTIONS PER NTM 53-32-07-250-801. REPLACED STRINGER S-15L F53370179000 AND S-15R F53370179001 PER DRAWING F533700200. LP 1331473
